You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Surface Area of the Ellipsoid
Stuart R. Keller
Mathematics of Computation
Vol. 33, No. 145 (Jan., 1979), pp. 310-314
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2006043
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An expression is derived for the surface area of an ellipsoid in the form of a convergent series. The derivation is based upon an $n$-point Gauss-Chebyshev numerical quadrature. The rate of convergence and accuracy of the formula are demonstrated by computing the surface area of several ellipsoids.
Mathematics of Computation © 1979 American Mathematical Society